Alert archive / Colorado / Special Weather Statements in 2025

Special Weather Statement, NWS Pueblo, CO

August 1, 2025Baca County, Prowers County, Colorado

NWS Pueblo, CO issued this special weather statement at Aug 1, 2025, 7:39 PM MDT for Baca County, Prowers County, Colorado. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 1, 2025, 7:39 PM MDT (01:39 UTC)
Expired
Aug 1, 2025, 8:15 PM MDT
In force
36 min
Issued by
NWS Pueblo, CO
Hail
0.88 in
Wind
55

Counties Baca County, CO, Prowers County, CO

The radar

The Pueblo radar (KPUX), 171 km from the middle of the area, began a volume at 01:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 1.7 hours before the alert went out and 238 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2025-08-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 130 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2025-08-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -18 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
130 J/kg
Mixed-layer CIN
-157 J/kg
Mixed-layer LCL
1321 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
-18 m²/s²
0-3 km storm-relative helicity
106 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.3

Open this sounding in Storm Lab

The text

As transmitted.

717 
WWUS85 KPUB 020139
SPSPUB

Special Weather Statement
National Weather Service Pueblo CO
739 PM MDT Fri Aug 1 2025
 
COZ098-099-020215-
Springfield Vicinity/Baca County CO-Lamar Vicinity/Prowers County CO-
739 PM MDT Fri Aug 1 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN PROWERS AND CENTRAL
BACA COUNTIES THROUGH 815 PM MDT...

At 739 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 13 miles south of Lamar to 9 miles southwest of
Campo. Movement was east at 45 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around 
         unsecured objects. Minor hail damage to vegetation is 
         possible.

Locations impacted include...
Springfield, Vilas, Campo, Two Buttes, and Two Buttes Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building. 

&&

LAT...LON 3795 10273 3800 10235 3699 10239 3700 10274
TIME...MOT...LOC 0139Z 268DEG 40KT 3790 10268 3700 10267 

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

$$

Hodanish

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at Aug 1, 5:10 PM MDT, 2 hours 29 minutes earlier. Its key messages:

  • Strong to severe storms will continue to be possible through the rest of today and into this evening.
  • Strong to severe storms will be possible for Saturday and Sunday as well, with higher moisture content and higher chances for severe being shunted off to our eastern plains.
  • Our trend for warmer and drier weather is still on track for early next week.
Area forecast discussion, Aug 1, 5:10 PM MDT, 2 hours 29 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
510 PM MDT Fri Aug 1 2025

.KEY MESSAGES...

- Strong to severe storms will continue to be possible through the
  rest of today and into this evening.

- Strong to severe storms will be possible for Saturday and
  Sunday as well, with higher moisture content and higher
  chances for severe being shunted off to our eastern plains.

- Our trend for warmer and drier weather is still on track for
  early next week.

&&

.SHORT TERM /THROUGH SATURDAY/...
Issued at 230 PM MDT Fri Aug 1 2025

Currently..

As of 2PM, scattered showers and thunderstorms continue to move
across the high country, with a few storms beginning to make their
way onto the plains across the southern I-25 corridor. Storms are
producing lots of lightning, and somewhat less rainfall than what
we've seen in the past several days. Temperatures are hovering
between 70s on the northern and southern ends of the I-25 corridor
to 80s for the rest of the plains. Dewpoints are still mostly in the
50s, with Springfield coming in at 60F for a dewpoint this hour. SPC
mesoanalysis has 1000 J/Kg of CAPE and 20kt of bulk shear over the I-
25 corridor this hour, where storms are beginning to come off the
mountains.

Rest of Today and Tonight..

SPC mesoanalysis has 35-40kt of bulk shear still analyzed across the
plains for the next 6 hours as storms are expected to continue to
push eastwards, along with 1500-2000 J/Kg of CAPE. Kiowa COunty will
see the highest risk for severe storms this evening, and is outlined
by the SPC for a slight risk. A marginal risk is still expected
elsewhere, with large hail, damaging winds, and flash flooding still
possible with all storms today. Though the flash flooding threat has
diminished somewhat as PWATs and QPF have decreased and drier air
has begun to move in from the west, areas that have seen ample
rainfall over the past several days will once again be at risk for
flooding today, as storms will still exhibit intense rainfall rates
at times. Area burn scars, low lying areas, urban centers, and other
flood prone areas such as the Chalk Cliffs will also be at risk.
Convection looks to mostly push east of the I-25 corridor by around
6-7PM, and east into Kansas by around midnight or so at the latest.
Overnight low temperatures are expected to be slightly cooler than
normal again, with clearing behind today's convection and drier air
moving in at the low levels. This will mean lows in the 40s again
for mountain valleys, and 50s to low 60s on the plains.

Tomorrow..

The Monsoon plume continues to bring us active weather for our
Saturday, though the bulk of its moisture does start to get shunted
off to the east by tomorrow afternoon. The SPC has much of Kiowa,
Bent, Prowers, and Baca counties outlined in a slight risk for
severe thunderstorms tomorrow afternoon, which lines up well with
where shortwave energy and highest forecast shear amounts look to
overlap with greatest instability tomorrow afternoon. This area will
see chances for large hail, damaging winds, flash flooding, and
possibly one or tornadoes as well. Severe winds look to be highest
likelihood risk for tomorrow across our far eastern plains, especially
given that drier air is beginning to really infiltrate from the west
from the lower levels. Forecast soundings for tomorrow afternoon
show inverted V profiles, and DCAPE values in excess of 1500 J/Kg.
Though our mountain adjacent plains and the I-25 corridor are not
outlooked for tomorrow, gusty outflow winds will be possible for
these areas as well as any storms that develop here will also be
high based. Our temperatures warm up a few degrees heading into our
Saturday as well, with much of our plains warming into the upper 80s
and low 90s, and our mountain valleys warming into the low and mid
80s. These temperatures will be around 3 to 5 degrees warmer than
today for most locations, but still very near seasonal normals.

&&

.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
Issued at 302 AM MDT Fri Aug 1 2025

Saturday...Broad ridge of high pressure will remain in place across
the Desert SW, with weaker west-northwest flow aloft, and warm
southerly flow continuing at the surface. Models are indicating some
drying taking place from west to east, and forecast dewpoints point
to the llvl moisture pool shrinking and retreating back to the
eastern border. Taking a look at model CAPE, anywhere from 1800-2300
j/kg of CAPE will reside across the far eastern plains which
corresponds well with predicted dewpoints. Add to this bulk shear of
40-45 kts and another upper disturbance crossing the Rockies through
the day, and all indications point to increasing severe wx
potential. SPC has the eastern plains from approx Crowley and Otero
counties and eastward within a Marginal area for severe wx, and
Kiowa, Bent, Prowers and Baca counties within a Slight. WPC has also
included the far eastern plains within a Marginal area for excessive
rainfall, taking into account the potential for periods of heavy
rainfall from slow-moving storms. As has been mentioned before, with
multiple days of spotty moderate to heavy rainfall, keep track of
those areas that are developing saturated ground as that will be the
precursor for potential flooding issues. Plan on high temps in the
upper 70s to lower 80s for the high valleys, and mid 80s to mid 90s
for the plains.

Sunday through Tuesday...Upper ridge builds back into the Four
Corners region starting Sunday, with the ridge axis situated over NM
and CO. This will provide for dry and very warm conditions with
temps climbing back up to normal to slightly above normal. As for
precip chances, isolated at best and mainly tied to the higher
terrain, though models are hinting at dryline interactions that
could try and spill back into Colorado. As for temps, look for highs
in the 80s for the high valleys all three days. Across the plains,
temps will warm into the upper 80s to mid 90s Sunday and Monday,
then 90s to around 100F for Tuesday.

Wednesday and Thursday...Upper ridge starts to flatten and spread to
the east, opening the door for northern upper disturbances to sneak
back down into Colorado and help off more convection. Though temps
are expected at this time to remain very hot, precip chances
increase to scattered for the higher terrain both days, with
isolated convection developing across the plains. Moore

&&

.AVIATION /00Z TAFS THROUGH 00Z SATURDAY/...
Issued at 506 PM MDT Fri Aug 1 2025

TSRA has cleared to the east of the terminals with clearing
skies expected overnight for KALS, KCOS and KPUB. Gusty outflow
dominated winds will become light overnight. Another round of
afternoon thunderstorms will be possible Saturday afternoon,
particularly at KCOS and KPUB. Have introduced a PROB30 for
-TSRA at KCOS and KPUB where winds will likely become dominated
 by outflows. A little more uncertainty exists for -TSRA at the
 KALS so will limit impacts to a timed wind shift and VCSH for
 now.  -KT

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
None.

&&

SHORT TERM...EHR
LONG TERM...MOORE
AVIATION...KT
Hazardous weather outlook, Aug 1, 11:33 AM MDT, 8 hours 6 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1133 AM MDT Fri Aug 1 2025

COZ058>089-093>099-021745-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1133 AM MDT Fri Aug 1 2025

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Scattered to numerous showers and thunderstorm are expected to
develop over the higher terrain this afternoon. Storms will spread
east across the high mountain valleys and the immediate adjacent
plains through the late afternoon and out across the far southeast
plains through the evening. Storms will be capable of producing
heavy rain, with localized flash flooding possible across area burn
scars, urban areas and areas where soils have become saturated from
previous days of rain. Other storm threats include gusty winds up to
45 mph, frequent lightning and small hail, with one or two storms
along and east of the I-25 Corridor capable of producing strong
winds up to 60 mph and large hail up the size of quarters. One or
two landspouts may also be possible.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Thunderstorms with potentially heavy rainfall are forecast
Saturday across the eastern plains, with the main concerns being
lightning and heavy rainfall. Flash flooding will be possible,
especially in areas that have seen recent heavy rainfall, urban
areas and burn scars. There is the potential for strong to severe
thunderstorms to develop across the far eastern plains, closer to
the eastern border, into the evening. The main threats from these
stronger storms will be gusty outflow winds up to 60 mph and large
hail.

Drier, hotter conditions move into the region starting Sunday.
Mountain areas could see a few daily afternoon and evening showers
and thunderstorms.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be likely over portions of the region.

EHR/27

In the hours before

Special weather statement, Aug 1, 6:24 PM MDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Pueblo CO
624 PM MDT Fri Aug 1 2025

COZ097-020100-
Las Animas Vicinity/Bent County CO-
624 PM MDT Fri Aug 1 2025

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL BENT COUNTY THROUGH 700
PM MDT...

At 623 PM MDT, Doppler radar was tracking a strong thunderstorm near
Las Animas, or 19 miles east of North La Junta, moving east at 25
mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Las Animas and John Martin Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3797 10326 3807 10325 3809 10300 3791 10302
TIME...MOT...LOC 0023Z 271DEG 20KT 3802 10318

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH

Hodanish
Special weather statement, Aug 1, 6:48 PM MDT, 51 minutes before
Special Weather Statement
National Weather Service Pueblo CO
648 PM MDT Fri Aug 1 2025

COZ094-099-020115-
Springfield Vicinity/Baca County CO-Eastern Las Animas County CO-
648 PM MDT Fri Aug 1 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN BACA AND
SOUTHEASTERN LAS ANIMAS COUNTIES THROUGH 715 PM MDT...

At 648 PM MDT, Doppler radar was tracking a cluster of strong
thunderstorms 10 miles east of Kim, or 31 miles west of Springfield,
moving east at 55 mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This storm will remain over mainly rural areas of southwestern Baca
and southeastern Las Animas Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3702 10328 3746 10321 3742 10287 3701 10289
TIME...MOT...LOC 0048Z 271DEG 49KT 3725 10316

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH

Hodanish
Special weather statement, Aug 1, 7:00 PM MDT, 39 minutes before
Special Weather Statement
National Weather Service Pueblo CO
700 PM MDT Fri Aug 1 2025

COZ097-098-020130-
Lamar Vicinity/Prowers County CO-Las Animas Vicinity/Bent County CO-
700 PM MDT Fri Aug 1 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN PROWERS AND
NORTHEASTERN BENT COUNTIES THROUGH 730 PM MDT...

At 700 PM MDT, Doppler radar was tracking a strong thunderstorm near
McClave, or 11 miles west of Lamar, moving east at 35 mph.

HAZARD...Wind gusts of 50 to 55 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Lamar, Wiley, McClave, and Caddoa.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3799 10294 3822 10291 3823 10258 3794 10264
TIME...MOT...LOC 0100Z 275DEG 30KT 3808 10283

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH

Hodanish
Special weather statement, Aug 1, 7:12 PM MDT, 27 minutes before
Special Weather Statement
National Weather Service Pueblo CO
712 PM MDT Fri Aug 1 2025

COZ099-020145-
Springfield Vicinity/Baca County CO-
712 PM MDT Fri Aug 1 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN BACA COUNTY THROUGH
745 PM MDT...

At 712 PM MDT, Doppler radar was tracking a cluster of strong
thunderstorms 9 miles southwest of Pritchett, or 21 miles southwest
of Springfield, moving east at 25 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Pritchett.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3700 10306 3744 10302 3741 10273 3701 10277
TIME...MOT...LOC 0112Z 275DEG 21KT 3725 10295

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

Hodanish
Special weather statement, Aug 1, 7:34 PM MDT, 5 minutes before
Special Weather Statement
National Weather Service Pueblo CO
734 PM MDT Fri Aug 1 2025

COZ095-020200-
Western Kiowa County CO-
734 PM MDT Fri Aug 1 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL KIOWA COUNTY
THROUGH 800 PM MDT...

At 734 PM MDT, Doppler radar was tracking a strong thunderstorm 14
miles west of Kit Carson, or 38 miles west of Cheyenne Wells, moving
southeast at 25 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This storm will remain over mainly rural areas of north central Kiowa
County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3849 10304 3861 10314 3862 10310 3861 10281
TIME...MOT...LOC 0134Z 309DEG 21KT 3869 10305

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

Hodanish
Special weather statement, Aug 1, 7:39 PM MDT, 0 minutes before
Special Weather Statement
National Weather Service Pueblo CO
739 PM MDT Fri Aug 1 2025

COZ098-099-020215-
Springfield Vicinity/Baca County CO-Lamar Vicinity/Prowers County CO-
739 PM MDT Fri Aug 1 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN PROWERS AND CENTRAL
BACA COUNTIES THROUGH 815 PM MDT...

At 739 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 13 miles south of Lamar to 9 miles southwest of
Campo. Movement was east at 45 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Springfield, Vilas, Campo, Two Buttes, and Two Buttes Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3795 10273 3800 10235 3699 10239 3700 10274
TIME...MOT...LOC 0139Z 268DEG 40KT 3790 10268 3700 10267

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

Hodanish

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 1, 6:24 PM MDTSpecial Weather StatementPUBBent36 min
Aug 1, 6:36 PM MDTSevere Thunderstorm WarningPUBBent24 min
Aug 1, 6:48 PM MDTSpecial Weather StatementPUBBaca27 min
Aug 1, 6:59 PM MDTSevere Thunderstorm WarningPUBBaca, Bent, Las Animas46 min
Aug 1, 7:00 PM MDTSpecial Weather StatementPUBBent30 min
Aug 1, 7:12 PM MDTSpecial Weather StatementPUBBaca33 min
Aug 1, 7:34 PM MDTSpecial Weather StatementPUBKiowa26 min
Aug 1, 7:51 PM MDTSevere Thunderstorm WarningPUBKiowa39 min
Aug 1, 8:21 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBKiowa39 min
Aug 2, 12:09 PM MDTSpecial Weather StatementPUBLas Animas36 min
Aug 2, 12:57 PM MDTSpecial Weather StatementPUBLas Animas18 min
Aug 2, 1:17 PM MDTSpecial Weather StatementPUBLas Animas28 min
Aug 2, 1:59 PM MDTSpecial Weather StatementPUBEl Paso31 min
Aug 2, 3:34 PM MDTSpecial Weather StatementPUB26 min
Aug 2, 3:42 PM MDTSevere Thunderstorm WarningPUBLas Animas33 min
Aug 2, 3:55 PM MDTSpecial Weather StatementPUBLas Animas35 min
Aug 2, 4:38 PM MDTSpecial Weather StatementPUBOtero37 min
Aug 2, 5:13 PM MDTSpecial Weather StatementPUBOtero32 min
Aug 2, 5:17 PM MDTSpecial Weather StatementPUBCrowley28 min
Aug 2, 5:38 PM MDTSevere Thunderstorm WarningPUBBent, Otero37 min
Aug 2, 5:45 PM MDTSpecial Weather StatementPUBOtero30 min
Aug 2, 5:47 PM MDTSpecial Weather StatementPUBEl Paso28 min
Aug 2, 5:55 PM MDTSpecial Weather StatementPUBKiowa35 min

Nearby

Special Weather Statements in Colorado, 2025Every special weather statement in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.